# SDR SWIA2024012631201

- Difficulty date: December 1, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 @ RBL 9, O/B SIDE, FLOOR SUPPORT BEAM, UPPER HORIZONTAL SPLICE ANGLE FOUND CRACKED IN RADIUS ON I/B END OF SPLICE   (C-CHECK RO 1/24/2024)   INSTALLED NEW FLOOR SUPPORT BEAM UPPER HORIZONTAL SPLICE ANGLE AT FS 280.00 @ RBL 9, O/B SIDE, REF CRJ 200 SRM 51-42-21 AND CRJ 200 SRM 51-42-06. AND REO 601R-53-11-136 REV A DATED  2007/11/01. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. REO 601R-53-11-136 REV A DATED 2007-11-01 WAS USED FOR FASTENER CALL OUT AND FABRICATION ONLY.
